Correlation Engine 2.0
Clear Search sequence regions


  • case (1)
  • corticosteroids (1)
  • erythema (6)
  • humans (1)
  • imiquimod (7)
  • patient (2)
  • Sizes of these terms reflect their relevance to your search.

    Patients with multiple actinic keratoses are frequently treated with topical agents such as imiquimod, an immune-response modifying agent. Adverse effects associated with imiquimod therapy are mainly limited to the application site and include erythema, crusting, scaling and ulceration. Systemic adverse reactions, such as erythema multiforme are rare. Here we report a case of a 77- years old patient that developed erythema multiforme after treatment of actinic keratoses with imiquimod. Cessation of imiquimod and treatment with local corticosteroids led to rapid regression of erythema multiforme lesions. Residual actinic keratoses were treated with cryotherapy.

    Citation

    Katarina Trčko. Imiquimod-associated erythema multiforme. Acta dermatovenerologica Alpina, Pannonica, et Adriatica. 2020 Mar;29(1):47-49

    Expand section icon Mesh Tags

    Expand section icon Substances


    PMID: 32206824

    View Full Text